We consider generic degenerate subvarieties . We determine an integer , depending on the varieties, and for we compute dimension and degree formulas for the Hadamard product of the varieties . Moreover, if the varieties are smooth, their Hadamard product is smooth too. For , if the are generically -parameterized, the dimension and degree formulas still hold. However, the Hadamard product can be singular and we give a lower bound for the dimension of the singular locus.
Cite this article
Gabriele Calussi, Enrico Carlini, Giuliana Fatabbi, Anna Lorenzini, On the Hadamard product of degenerate subvarieties. Port. Math. 76 (2019), no. 2, pp. 123–141DOI 10.4171/PM/2029